EconPapers    
Economics at your fingertips  
 

On the Decomposition and Characterization of Risk With a Continuum of Random Variables

M. Khan and Yeneng Sun ()

Economics Working Paper Archive from The Johns Hopkins University,Department of Economics

Abstract: We show that the main theorem in Al-Najjar's 1995 Econometrica paper is false We provide additional references for the residual implications that are valid but point our that these standard implications are incapable of bearing the interpretative weight that Al-Najjar places on them

Date: 1997-02
References: Add references at CitEc
Citations: View citations in EconPapers (1)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:jhu:papers:383

Access Statistics for this paper

More papers in Economics Working Paper Archive from The Johns Hopkins University,Department of Economics 3400 North Charles Street Baltimore, MD 21218. Contact information at EDIRC.
Bibliographic data for series maintained by Humphrey Muturi ().

 
Page updated 2025-03-30
Handle: RePEc:jhu:papers:383